Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 48, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 19, 2010, 12:29 AM CDT for Clark County, Meade County, Kansas. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2010, 12:29 AM CDT (05:29 UTC)
- Expired
- May 19, 2010, 1:30 AM CDT
- In force
- 61 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 60 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 12:34 AM CDT | HAIL 2 | 9 E Meade State Park, KS | |
| May 19, 1:08 AM CDT | HAIL 0.75 | 6 W Acres, KS | |
| May 19, 1:11 AM CDT | HAIL 1 | 6 Wnw Acres, KS | |
| May 19, 1:20 AM CDT | HAIL 1 | 9 Nw Acres, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
020 WUUS53 KDDC 190529 SVRDDC KSC025-119-190630- /O.NEW.KDDC.SV.W.0048.100519T0529Z-100519T0630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1229 AM CDT WED MAY 19 2010 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CLARK COUNTY IN SOUTHWEST KANSAS... EAST CENTRAL MEADE COUNTY IN SOUTHWEST KANSAS... * UNTIL 130 AM CDT * AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF MEADE...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... ACRES... ASHLAND... MAINLY RURAL AREAS OF EASTERN MEADE AND SOUTHWESTERN CLARK COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SEVERE THUNDERSTORM WARNING REPLACES THE PREVIOUS WARNING THAT WAS IN EFFECT FOR MEADE AND SEWARD COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3732 9971 3700 9980 3712 10037 3735 10030 TIME...MOT...LOC 0528Z 282DEG 21KT 3723 10023 WIND...HAIL 60MPH 1.00IN $$ KRUSE
2 follow-up statements
160 WWUS53 KDDC 190603 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 103 AM CDT WED MAY 19 2010 KSC119-190613- /O.CAN.KDDC.SV.W.0048.000000T0000Z-100519T0630Z/ MEADE KS- 103 AM CDT WED MAY 19 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEADE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3707 10009 3734 10008 3732 9971 3700 9980 TIME...MOT...LOC 0603Z 282DEG 21KT 3719 9998 $$ KSC025-190630- /O.CON.KDDC.SV.W.0048.000000T0000Z-100519T0630Z/ CLARK KS- 103 AM CDT WED MAY 19 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CLARK COUNTY UNTIL 130 AM CDT... AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF ACRES...AND MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... ACRES... ASHLAND... MAINLY RURAL AREAS OF SOUTHWESTERN CLARK COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3707 10009 3734 10008 3732 9971 3700 9980 TIME...MOT...LOC 0603Z 282DEG 21KT 3719 9998 WIND...HAIL 60MPH 1.00IN $$ KRUSE
328 WWUS53 KDDC 190626 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 126 AM CDT WED MAY 19 2010 KSC025-190636- /O.EXP.KDDC.SV.W.0048.000000T0000Z-100519T0630Z/ CLARK KS- 126 AM CDT WED MAY 19 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLARK COUNTY WILL EXPIRE AT 130 AM CDT/1230 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3707 10009 3734 10008 3732 9971 3700 9980 TIME...MOT...LOC 0626Z 282DEG 21KT 3715 9979 $$ KRUSE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:17 PM CDT, 9 hours 12 minutes earlier.
Area forecast discussion, May 18, 3:17 PM CDT, 9 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 317 PM CDT TUE MAY 18 2010 .DISCUSSION... DAYS 1-2... ACTIVE WEATHER IS EXPECTED FOR SOUTHWEST KANSAS OVER THE NEXT 24 HOURS. A SPLIT FLOW PATTERN IS IN PLACE WITH A WESTERN CONUS BRANCH 300 MB JET OF AROUND 80 KNOTS EXTENDING FROM CENTRAL CALIFORNIA INTO THE SOUTHERN ROCKIES THIS MORNING. THE UPPER JET WILL CONTINUE TO ADVECT EASTWARD SUPPORTING ISENTROPIC LIFT ACROSS SOUTHEAST COLORADO INTO SOUTHWEST KANSAS. ADDITIONALLY A SURFACE TROUGH THAT HAS DEVELOPED ACROSS THE REGION IS CENTERED FROM AROUND LAS ANIMAS TOWARD THE ELKHART AND LIBERAL AREA, WHERE ENHANCED LOW LEVEL MOISTURE CONVERGENCE IS EXPECTED. RIGHT MOVING SUPERCELLS THAT ADVECT OUT OF EASTERN COLORADO LATE THIS AFTERNOON EARLY EVENING MAY BE A TORNADIC THREAT IN THOSE FAR WESTERN COUNTIES. LOW LEVEL MOISTURE ADVECTION INCREASES THROUGH 6 UTC WEST OF A WAKEENY-DODGE CITY LINE AND A LOW LEVEL JET INCREASING LOW LEVEL SHEAR TO AROUND 30 KNOTS AND WIDESPREAD +10 DEG C DEW POINT TEMPERATURES PARKED ACROSS THE TEXAS PANHANDLE WILL COMBINE FOR HEAVY RAIN PRODUCING MCS CLUSTERS SOMEWHERE ALONG THE KANSAS OKLAHOMA LINE WITH A LOWER EXPECTATION OF SEVERE FARTHER NORTH, BUT STILL ANY ORGANIZED CONVECTION DEVELOPING SOUTH OF NORTHEAST COLORADO OR NORTHWEST KANSAS WOULD BE CAPABLE OF CREATING WIDESPREAD HEAVY RAIN AND LOCALLY SEVERE HAIL. AS THE UPPER JET EXITS FROM THE SOUTHERN ROCKIES ON WEDNESDAY A DEEPENING 700 MB LOW WILL BE DEVELOPING OVER THE WESTERN PART OF THE STATE, AND QG FRONTOGENESIS AS MID LEVEL INSTABILITY WILL STILL BE PRESENT FOR CONTINUED DEVELOPMENT OF HEAVY RAIN PRODUCING THUNDERSTORMS THROUGH THE MORNING AND EARLY AFTERNOON, BUT DECREASING INSTABILITY WILL LIMIT ANY SEVERE THREAT INTO WEDNESDAY EXCEPT FOR THE EXTREME SOUTHERN COUNTIES THAT WILL BE ALONG THE NOSE OF THE WARM SECTOR/INSTABILITY AXIS EXTENDING FROM WESTERN OKLAHOMA INTO SOUTH CENTRAL AND SOUTHWEST KANSAS. THE MID LEVEL LOW FEATURE AND CONVECTIVE/RAIN CHANCES WILL BE A MAIN FACTOR IN TEMPERATURES OVER THE NEXT COUPLE OF DAYS AS WELL, AS MODELS ARE IN AGREEMENT ON SOME CLEARING AND WARMING AS WELL ACROSS THE SOUTHWEST COUNTIES WEDNESDAY AFTERNOON, BUT COOL UPPER 50S OR AT BEST LOW 60S FOR HIGHS ARE EXPECTED ACROSS THE CLOUDY WET INTERSTATE 70 CORRIDOR EVEN INTO THURSDAY. RUSSELL DAYS 3-7... FRIDAY AND SATURDAY STILL LOOKS DRY AS AN UPPER LVL S/W RIDGE BUILDS ACROSS THE CNTL PLAINS. TEMPERATURES WILL BE REBOUNDING BACK INTO THE UPPER 70S TO MID 80S ON FRIDAY WITH 85H MIX DOWN TEMPS FROM THE ECMWF AND GFS SUGGESTING SOME LOWER 90S STILL NOT OUT OF THE QUESTION ON SATURDAY. IN ADDITION A WEDGE OF WARM MID LVL TEMPS ARE STILL PROGGED TO SPREAD EASTWARD INTO WRN KS DURING THE DAY WITH A DRYLINE PLACED IN OR NEAR OUR CWA. GIVEN THESE WARM MID LVL TEMPS HAVE OPTED TO CONTINUE TO KEEP THE FORECAST DRY FOR NOW SAT EVE BUT LEFT SOME 10-13% POPS GOING IN OUR WRN CWA NEAR THE DRYLINE. FOR SUNDAY THROUGH TUESDAY...AN UPPER LOW WILL ESTABLISH ITSELF OVER THE WRN CONUS WITH MULTIPLE WAVES EMBEDDED IN THIS FLOW PROGGED TO MOVE OUT FROM THE BASE OF THIS LOW AND INTO THE PLAINS. ALL THE MODELS TODAY APPEAR TO BE STRUGGLING WITH THE EVOLUTION OF THIS UPPER LOW AND TIMING OF ANY OF THESE EMBEDDED UPPER WAVES. AT THIS TIME CONFIDENCE OF WHICH ONE IS MORE CORRECT IS LOW SO GIVEN THIS WILL STAY WITH PERSISTENCE FOR MONDAY AND THEN INSERT A SMALL POPS INTO THE GRIDS ON TUESDAY. .AVIATION... GIVEN PROGGED ISENTROPIC LIFT AND MOISTURE PRESENT ACROSS MUCH OF WESTERN KANSAS TODAY THINK THE GENERAL TREND OF LOWERING CIGS THROUGH EARLY TONIGHT STILL LOOKS ON TRACK. MAY BE A BIT MORE AGGRESSIVE WITH MVFR CIGS LATER TODAY GIVEN CURRENT OBS. PCPN CHANCES IMPROVE SIGNIFICANTLY AFTER SUNSET WITH THE BEST CHANCE FOR STEADY/HEAVY RAINFALL AT DDC AND GCK BEFORE MIDNIGHT WITH AFTER MIDNIGHT STORMS MORE LIKELY AT THE HAYS AIRPORT. 18 && .PRELIMINARY POINT TEMPS/POPS... DDC 53 64 51 69 / 70 70 40 20 GCK 51 66 49 68 / 80 70 40 20 EHA 51 74 49 76 / 80 80 20 0 LBL 52 76 49 74 / 90 90 30 10 HYS 53 57 50 57 / 70 70 60 40 P28 55 65 54 70 / 90 90 50 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN33/18
Hazardous weather outlook, May 18, 9:44 AM CDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 944 AM CDT TUE MAY 18 2010 KSZ043-061>063-074>078-084>088-191000- SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-FORD- MORTON-STEVENS-SEWARD-MEADE-CLARK- 944 AM CDT TUE MAY 18 2010 /844 AM MDT TUE MAY 18 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER FAR EASTERN COLORADO THIS AFTERNOON AND MOVE INTO SOUTHWEST KANSAS THIS EVENING. STORMS THIS EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO COULD ALSO OCCUR. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM DIGHTON TO DODGE CITY AND ASHLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS SOUTHWEST KANSAS WEDNESDAY MORNING. THUNDERSTORMS SHOULD INTENSIFY DURING THE AFTERNOON HOURS WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES BEING THE MAIN THREAT. THE THREAT FOR SEVERE WEATHER WILL BE GREATEST ALONG THE OKLAHOMA BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EARLY TONIGHT SOUTHWEST OF A DIGHTON TO DOGE CITY TO ASHLAND LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-044>046-064>066-079>081-089-090-191000- TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS-KIOWA- PRATT-COMANCHE-BARBER- 944 AM CDT TUE MAY 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER FAR EASTERN COLORADO THIS AFTERNOON AND MOVE INTO SOUTHWEST KANSAS THIS EVENING. STORMS THIS EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO COULD ALSO OCCUR. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM DIGHTON TO DODGE CITY AND ASHLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS SOUTHWEST KANSAS WEDNESDAY MORNING. THUNDERSTORMS SHOULD INTENSIFY DURING THE AFTERNOON HOURS WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES BEING THE MAIN THREAT. THE THREAT FOR SEVERE WEATHER WILL BE GREATEST ALONG THE OKLAHOMA BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 18, 8:35 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
835 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL KENDALL 37.94N 101.54W
05/18/2010 E2.75 INCH HAMILTON KS TRAINED SPOTTER
THE REPORT WAS RELAYED BY LAW ENFORCEMENT.
&&
LEELocal storm report, May 18, 8:43 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 10 SE ROLLA 37.01N 101.52W
05/18/2010 E1.00 INCH STEVENS KS EMERGENCY MNGR
THE REPORT WAS RELAYED BY LAW ENFORCEMENT.
&&
LEELocal storm report, May 18, 11:03 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1103 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HAIL 7 NE WOODS 37.25N 101.01W
05/18/2010 E1.75 INCH SEWARD KS TRAINED SPOTTER
&&
GERARDLocal storm report, May 18, 11:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1105 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 6 ENE WOODS 37.21N 101.01W
05/18/2010 E1.75 INCH SEWARD KS STORM CHASER
&&
LEELocal storm report, May 18, 11:50 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1150 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HAIL KISMET 37.21N 100.70W
05/18/2010 E1.00 INCH SEWARD KS TRAINED SPOTTER
&&
LEELocal storm report, May 19, 12:05 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1205 AM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 NE BIG BOW 37.59N 101.52W
05/18/2010 E0.88 INCH STANTON KS PUBLIC
&&
JFINCHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:05 PM CDT | Special Weather Statement | DDC | Morton | 40 min |
| May 18, 7:37 PM CDT | Special Weather Statement | DDC | Stanton | 38 min |
| May 18, 7:47 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 43 min |
| May 18, 8:18 PM CDT | Severe Thunderstorm Warning | DDC | Stevens | 42 min |
| May 18, 8:22 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 32 min |
| May 18, 9:58 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 47 min |
| May 18, 10:17 PM CDT | Tornado Warning | DDC | Seward, Stevens | 43 min |
| May 18, 10:47 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 58 min |
| May 18, 11:46 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 44 min |
| May 19, 12:22 AM CDT | Areal Flood Advisory | DDC | Seward, Stevens | 3 hr |
| May 19, 10:55 AM CDT | Special Weather Statement | DDC | Gray | 50 min |
| May 19, 1:34 PM CDT | Special Weather Statement | DDC | Ford | 41 min |
| May 19, 2:40 PM CDT | Special Weather Statement | DDC | Kiowa | 50 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.